Dynamic credit relationships in general equilibrium
Anthony Smith and
Cheng Wang
Journal of Monetary Economics, 2006, vol. 53, issue 4, 847-877
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(06)00045-6
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Dynamic Credit Relationships in General Equilibrium (2006)
Working Paper: Dynamic Credit Relationships in General Equilibrium
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:53:y:2006:i:4:p:847-877
Access Statistics for this article
Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser
More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().